I hope you are well. I am struggling a bit a wondered if you had sage advice. I am down to 40 on Cymbalta. I had gotten down below 20 by bead counting (5 a day) and it put me in such a dark place when I got below 20 that I panicked and went back up to 40. My 2nd daughter had just been born and I couldn't even engage or be present, so I decided not to take the time to go back up 5 at a time and just hop back to 40. By doing so I stabilized in a couple of days.
I still had insane anxiety and panic, so I started recording the times it spiked and matched to my dosing schedule and figured it may be the Welbutrin I was on. So on the advice of my psych, I took a day off from it to see how I felt and it was amazing, it was 100X better. Since I was on a low dose (300) she said to just CT, not sure it was the best advice, but I did it. True to our research, I had a horrible depression hit about 4 days later and some of the anxiety came back. I recovered within 2 weeks and am quite happy to be off it.
However, here is the issue. Now that I am off the Welbutrin, I am having a really hard time with my Valium dose (8mgs a day). It is way too much and without the stimulant from the Welbutrin, it is crushing me. I can barely stay awake or stand up. I just want to sleep. We have been playing around with the dosing schedule to see if that helps. I had been doing 2 doses a day (10/10.30 and 2/2:30 - 2 mgs each time). Prior to figuring out that it was the Wellbutrin that was causing the anxiety, I started to spread it out to get more coverage. Over the course of 2 weeks or so, I spread thoe doses out to 10, 12, 2, 4. But with the Welbutrin gone, that was keeping me down all day. So then I tried 1mg every hour (9-4) and it is having a similar effect. I am not sure what to do, short of getting off of it. I am planning to start my taper after a work trip next week because I cant risk WD symptoms while away. Also, moving it around does have an effect on me from an anxiety perspective because my body notices it is different and rebels, so I can't move too much too quickly without WD effect. Do you have any advice for how to space it so that I can function? Also, I was planning on doing Ashton method for WD whih suggest 100 mg at a time. Is that to much? Should I do 50? Or 25 (I think I can have it compounded). Thanks for any advice.
also, for additional background I came down from 600 to 400 on Gabapentin recently. The first jump by 100 was fine, the 2nd, much harder and put me into a pretty bad depression for about 10 days. I would love to wean this before the benzo, because it shouldn't take too long and the benzo will take much longer. Do you agree? thank you.